Drug interactions between etoposide and teniposide
Interactions between your drugs
etoposide ↔ teniposide
Applies to:etoposide and teniposide
Using etoposide together with teniposide may increase the risk of nerve damage, which is a potential side effect of both medications. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Let your doctor know if you develop weakness, numbness, pain, burning, or tingling in your hands, feet, or limbs. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'mitotic inhibitors' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'mitotic inhibitors' category:
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.